# SDR CA010430015

- Difficulty date: April 7, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 61,736 hours
- Engine: Rroyce RB21122B02
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AT 20,000 FEET, AIRCRAFT EXPERIENCED PRESSURIZATION PROBLEMS AND CREW COULD HEAR A KNOCKING SOUND AGAINST THE FUSELAGE ON THE RT SIDE. CREW PERFORMED RAPID DE-PRESSURIZATION DRILL AND REGAINED CONTROL OF PRESSURIZATION. CREW DUMPED FUEL AND DIVERTED TO LAND THE AIRCRAFT.MAINTENANCE FOUND SEAL RETAINER AND CARGO DOOR SEAL DAMAGED AND EXTRUDED FROM THE AIRCRAFT. MAINTENANCE REPLACED THE SEAL AND RETAINER AND RETURNED THE AIRCRAFT TO SERVICE.
